Alert archive / New York / Frost Advisories in 2011

Frost Advisory 4, NWS Albany, NY

June 3, 2011Hamilton County, Herkimer County, Warren County, New York

NWS Albany, NY issued this frost advisory at Jun 3, 2011, 3:01 AM EDT for Hamilton County, Herkimer County, Warren County, New York. It took effect at Jun 4, 2011, 2:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2011, 3:01 AM EDT (07:01 UTC)
In effect from
Jun 4, 2011, 2:00 AM EDT
Expired
Jun 4, 2011, 6:37 AM EDT
In force
5 hr
Issued by
NWS Albany, NY

Counties Hamilton County, NY, Herkimer County, NY, Warren County, NY

The radar

The Ft Drum radar (KTYX), 103 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1789 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WWUS71 KALY 030701
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
301 AM EDT FRI JUN 3 2011

NYZ032-033-032100-
/O.NEW.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/
/O.CON.KALY.FR.Y.0003.000000T0000Z-110603T1200Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
301 AM EDT FRI JUN 3 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

* LOCATIONS...WESTERN ADIRONDACKS.

* HAZARDS...AREAS OF FROST FORMATION.

* TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES.

* TIMING...UNTIL 8 AM EDT THIS MORNING AND FROM 2 AM EDT UNTIL 8 AM
  EDT SATURDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ042-032100-
/O.NEW.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/
NORTHERN WARREN-
INCLUDING THE CITY OF...WARRENSBURG
301 AM EDT FRI JUN 3 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. 

* LOCATIONS...NORTHERN WARREN COUNTY.

* HAZARDS...AREAS OF FROST FORMATION.

* TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES.

* TIMING...FROM 2 AM EDT UNTIL 8 AM EDT SATURDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
002 
WWUS71 KALY 031021
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
621 AM EDT FRI JUN 3 2011

NYZ032-033-032100-
/O.CAN.KALY.FR.Y.0003.000000T0000Z-110603T1200Z/
/O.CON.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
621 AM EDT FRI JUN 3 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SATURDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST
ADVISORY WHICH WAS IN EFFECT FOR EARLY THIS MORNING ACROSS THE
WESTERN ADIRONDACKS AS TEMPERATURES ACROSS MUCH OF THIS AREA
REMAINED ABOVE 40 DEGREES OVERNIGHT. 

* LOCATIONS...WESTERN ADIRONDACKS.

* HAZARDS...AREAS OF FROST FORMATION.

* TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES.

* TIMING...FROM 2 AM EDT UNTIL 8 AM EDT SATURDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ042-032100-
/O.CON.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/
NORTHERN WARREN-
INCLUDING THE CITY OF...WARRENSBURG
621 AM EDT FRI JUN 3 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SATURDAY...

* LOCATIONS...NORTHERN WARREN COUNTY.

* HAZARDS...AREAS OF FROST FORMATION.

* TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES.

* TIMING...FROM 2 AM EDT UNTIL 8 AM EDT SATURDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
585 
WWUS71 KALY 031038
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
638 AM EDT FRI JUN 3 2011

NYZ032-033-042-032100-
/O.CON.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG
638 AM EDT FRI JUN 3 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SATURDAY...

* LOCATIONS...SOUTHERN ADIRONDACKS.

* HAZARDS...AREAS OF FROST FORMATION.

* TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES.

* TIMING...FROM 2 AM EDT UNTIL 8 AM EDT SATURDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
235 
WWUS71 KALY 031907
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
307 PM EDT FRI JUN 3 2011

NYZ032-033-042-041200-
/O.CON.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG
307 PM EDT FRI JUN 3 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SATURDAY. 

* LOCATIONS...SOUTHERN ADIRONDACKS.

* HAZARDS...AREAS OF FROST FORMATION.

* TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES.

* TIMING...FROM 2 AM EDT UNTIL 8 AM EDT SATURDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
471 
WWUS71 KALY 041037
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
637 AM EDT SAT JUN 4 2011

NYZ032-033-042-041145-
/O.CAN.KALY.FR.Y.0004.000000T0000Z-110604T1200Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG
637 AM EDT SAT JUN 4 2011

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST
ADVISORY WHICH WAS IN EFFECT FOR THE SOUTHERN ADIRONDACKS. CLOUDS
MOVED INTO THE SOUTHERN ADIRONDACKS EARLY THIS MORNING AND AS A
RESULT TEMPERATURES HAVE RISEN INTO THE UPPER 30S TO MID 40S.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Jun 3, 1:53 AM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 3, 1:53 AM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
153 AM EDT FRI JUN 3 2011

.SYNOPSIS...
A DRY AND MUCH COOLER AIR MASS WILL SETTLE OVER OUR REGION TONIGHT
THROUGH THE FIRST HALF OF THE WEEKEND...AS HIGH PRESSURE GRADUALLY
DRIFTS EASTWARD ACROSS THE GREAT LAKES. A DISTURBANCE MOVING
THROUGH IN THE NORTHWEST FLOW REGIME MAY BRING SOME SCATTERED
SHOWERS TO THE REGION SATURDAY NIGHT INTO SUNDAY.

&&

.NEAR TERM /THROUGH TODAY/...
AS OF 1 AM...CLOUDS CONFINED TO ONLY FAR NORTHEAST PORTION OF FA
AND THESE WILL BE DECREASING DURING THE NEXT SEVERAL HOURS. FOR
THIS UPDATE MAINLY ADJUSTED HOURLY TEMP...SKY AND WIND GRIDS TO
BETTER FIT CURRENT TRENDS. PREVIOUS FORECAST MINS LOOK TO BE ON
TRACK WITH LOWS EXPECTED TO BOTTOM OUT IN THE MID 30S TO MID 40S.
FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FOR THE WESTERN
ADIRONDACKS.

AS OF 10 PM...QUIET AND RATHER CHILLY EVENING /AT
LEAST COMPARED TO OUR 70F DEWPOINTS JUST OVER 24 HOURS AGO/ AS
WINDS CONTINUE TO SLOWLY SUBSIDE. IN ADDITION...STRATOCU IS ON THE
DIMINISH SO MAIN UPDATE WAS TO REFRESH HOURLY VALUES AND TWEAK
WINDS. REMAINDER OF THE FORECAST IN EXCELLENT SHAPE.

AS OF 7 PM...CLOUDS ARE SLOWLY DISSIPATING ACROSS THE REGION AS WE
LOSE THE DAYTIME HEATING.  EXCEPTION TO THIS WILL BE THE FAVORABLE
UPSLOPE REGIONS OF THE SOUTHERN GREENS AND BERKS WHERE IT MAY TAKE A
LITTLE LONGER FOR THE CLOUDS TO DISSIPATE.  OTHERWISE...GUSTY WINDS
WILL CONTINUE TO SUBSIDE AS WE BEGIN TO DECOUPLE THE BOUNDARY
LAYER.  SO MAIN UPDATE WAS TO THE EXPECTED SKY FORECAST AND TWEAKED
HOURLY TEMPS/DEWPTS.

AS OF 400 PM...UPPER LEVEL TROF AXIS IN THE PROCESS OF MOVING
THROUGH THE REGION AND SHOULD BE EAST OF THE AREA BY THIS EVENING.
CLOUDS ARE ALREADY STARTING TO BREAK UP A BIT AS SUBSIDENCE ON THE
BACK SIDE OF THE TROF COMMENCES. WE WILL CONTINUE TO SEE A GRADUAL
DECREASE IN CLOUD COVER THROUGH THE EVENING...CLEARING FROM THE
HUDSON VALLEY AND WORKING NORTH AND EAST. AN ISOLATED SHOWER OR
TWO WILL BE POSSIBLE NORTH OF ALBANY INTO THE EARLY
EVENING...OTHERWISE IT WILL BE DRY. GUSTY NORTHWEST WINDS WILL
ALSO GRADUALLY DECREASE ALTHOUGH WINDS WILL NOT SUBSIDE COMPLETELY
DUE TO THE PRESSURE GRADIENT REMAINING. COLDER TEMPS IN STORE WITH
MANY LOCATIONS EXPECTED TO DROP INTO THE LOWER TO MID 40S...WITH
30S IN THE HIGHER ELEVATIONS. WILL MAINTAIN FROST ADVISORY FOR THE
WESTERN ADIRONDACKS...AS TEMPS COULD LOWER TO THE 33 TO 36 DEGREE
THRESHOLD. A PERSISTENT BREEZE WILL LIKELY PRECLUDE WIDESPREAD
FROST FORMATION.

FRIDAY WILL FEATURE ABUNDANT SUNSHINE AS THE HIGH PRESSURE CENTER
MOVES CLOSER INTO THE WESTERN NY DURING THE DAY. STILL A NORTHERLY
FLOW PERSISTING THOUGH...AS THE UPPER PATTERN STARTS TO AMPLIFY
AGAIN WITH A RIDGE BUILDING NORTHWARD THROUGH THE UPPER GREAT LAKE
AND CENTRAL CANADA...WHILE THE UPPER TROF TO OUR EAST FORMS A
CUT-OFF LOW OVER THE CANADIAN MARITIMES. SO...IT WILL STILL BE
BREEZY ALTHOUGH NOT AS WINDY AS THURSDAY. TEMPS WILL REBOUND DUE
TO MORE SUNSHINE DESPITE A CHILLY MORNING BUT WILL STILL BE AROUND
5 DEGREES BELOW NORMAL.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
WEAK HIGH PRESSURE MOVES OVERHEAD FRIDAY NIGHT WHICH COULD LEAD TO
ADDITIONAL FROST ACROSS THE WESTERN AND POSSIBLY SOUTHERN
ADIRONDACKS...AS WINDS WILL LIKELY DECOUPLE. SOME CLOUDS MAY
INCREASE TOWARDS SATURDAY MORNING BUT WILL AT LEAST MENTION THE
POTENTIAL FOR FROST ACROSS HERKIMER...HAMILTON...AND WARREN
COUNTIES IN THE HWO. ELSEWHERE...MIN TEMPS SHOULD BE SIMILAR TO
THURSDAY NIGHT WITHIN A FEW DEGREES.

ON SATURDAY GUIDANCE INDICATING THE UPPER RIDGE WILL START TO
FLATTEN OUT A BIT AS IT PUSHES EASTWARD FROM THE GREAT LAKES INTO
THE NORTHEAST. ONE OR MULTIPLES IMPULSES MOVING ALONG THE RIDGE
AXIS WILL LIKELY MOVE ACROSS THE REGION MAINLY LATE SATURDAY INTO
SATURDAY NIGHT. THIS ACTIVITY LOOKS RATHER DISORGANIZED FROM MODEL
QPF OUTPUT SO WILL ONLY MENTION CHANCE POPS AT THIS TIME.
SO...BOTTOM LINE IS THAT SATURDAY-SATURDAY NIGHT WILL NOT BE A
WASH-OUT ALTHOUGH THERE WILL PROBABLY BE A FEW EXTRA CLOUDS AROUND
AND POSSIBLY SCATTERED SHOWERS. WHILE NO SURFACE BASED CAPE IS
FORECAST...SHOWALTER INDICES TRENDING SLIGHTLY NEGATIVE INDICATED
SOME ELEVATED INSTABILITY SO WILL MENTION SLIGHT CHANCE OF THUNDER
FOR NOW. TEMPS WILL CONTINUE TO WARM BACK TO NEAR NORMAL WITH
850MB TEMPS OF +8C TO +10C MOVING OVERHEAD.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
OUR PATTERN WILL TRANSITION TOWARD A NORTHWEST FLOW REGIME AS
SUBTROPICAL RIDGE WILL REMAIN DOMINANT ACROSS THE SOUTHERN CONUS AND
HUDSON BAY LOW BECOME QUASI-STATIONARY.  THIS WILL PLACE OUR REGION
IN A RATHER PROBLEMATIC FORECAST AS BAROCLINIC ZONE WILL ATTEMPT TO
APPROACH AS CONVECTION ROUNDS THE RIDGE.  AT TIMES...A WEAK COLD
FRONT WILL CROSS THE REGION WHICH WILL ENHANCE LOW LEVEL CONVERGENCE
AND A SLIGHTLY HIGHER CHANCE FOR CONVECTION.  HOWEVER...TIMING IS
VERY CHALLENGING AS THE 12Z GUIDANCE SUGGESTS TUESDAY THE HIGHER
CHANCE THAN MONDAY.  SO THIS LOW CONFIDENCE FORECAST WILL RESULT IN
20-30% POPS WHICH WILL MAINLY FOCUS DURING THE DAYTIME HEATING.

AS FOR TEMPERATURES...A SLOW WARM UP IS EXPECTED AS ATMOSPHERE
SLOWLY MODERATES AROUND THE PERIPHERY OF THIS SUBTROPICAL RIDGE.
HAVE FOLLOWED THE HPC/CLIMO GUIDANCE FOR TEMPERATURES.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
...VFR FLIGHT CONDITIONS FORECAST THROUGH 06Z SAT 04 JUN...

A DECK OF STRATOCUMULUS ASSOCIATED WITH LOW PRESSURE OVER EASTERN
CANADA CONTINUES TO AFFECT PARTS OF EASTERN NEW YORK AND ADJACENT
NEW ENGLAND. AT TIMES THIS DECK HAS AFFECTED KGFL WITH A CIG BETWEEN
5000 AND 9000 FT ASL...WITH FEW-SCT MIDLEVEL CLDS AT KALB. FOR THE
MOST PART...SKIES HAVE REMAINED CLEAR AT KPOU.

THE GUSTY WINDS/WHICH REACHED 33 KTS AT KALB/HAVE DIMINISHED TO
LESS THAN 10 KTS AT KALB AND KPOU AND KGFL ACTUALLY HAD CALM WINDS
ON SEVERAL METARS LATE THURSDAY EVENING. WINDS AT KALB WILL REMAIN
NORTHWEST 6 TO 10 KTS...AND LESS THAN 6 KTS AT KPOU AND KGFL. JUST
OFF THE SURFACE...WINDS WERE NORTHWEST AROUND 25 KTS...NOT QUITE
STRONG ENOUGH FOR LLWS...BUT COULD AFFECT APPROACHES TO KPOU
WHERE SFC WINDS WERE LIGHT FROM THE SW.

THE STRONG PRESSURE GRADIENT BETWEEN THE LOW OVER EASTERN CANADA
AND HIGH PRESSURE OVER THE GREAT LAKES WILL CONTINUE TO RESULT
IN RATHER STRONG AND GUSTY WINDS STARTING UP AGAIN SHORTLY AFTER
SUNRISE...WITH GUSTS TO 20 TO 30 KNOTS DURING THE MIDDAY PERIOD.
A FEW FAIR WEATHER CUMULUS MAY BE EXPECTED...BUT OTHERWISE SKIES
SHOULD BE CLEAR. ONCE AGAIN...WINDS WILL DIMINISH AFTER THE SUN
GOES DOWN...AND BY LATE EVENING SHOULD BE LESS THAN 6 KTS AT KALB
AND NEAR CALM AT THE MORE SHELTERED SITES OF KGFL AND KPOU.

WITH A DRY AIR MASS OVER THE REGION...FOG IS NOT EXPECTED TO BE
A PROBLEM EITHER DURING THE EARLY MORNING HOURS TODAY OR LATER
TONIGHT.

OUTLOOK...
SAT-TUE...MAINLY VFR...CHC FOR MVFR WITH -SHRA/-TSRA ACTIVITY.

&&

.FIRE WEATHER...
WINDS GUSTS OF 25 TO 30 MPH WITH MINIMUM RELATIVE HUMIDITY
VALUES OF 25 TO 30 PERCENT ON FRIDAY...

A DRY AND MUCH COOLER AIR MASS WILL SETTLE OVER OUR REGION TONIGHT
THROUGH THE FIRST HALF OF THE WEEKEND...AS HIGH PRESSURE GRADUALLY
DRIFTS EASTWARD ACROSS THE GREAT LAKES.

THE RELATIVE HUMIDITY WILL INCREASE TO 80 TO 95 PERCENT
TONIGHT...DECREASING TO 25 TO 30 PERCENT FRIDAY AFTERNOON. RH
VALUES WILL INCREASE TO 80 TO 100 PERCENT FRIDAY NIGHT.

WINDS TONIGHT WILL BE WEST-NORTHWEST AROUND 5 TO 15 MPH
TONIGHT...BECOMING NORTHWEST AT 15-20 MPH WITH GUSTS UP TO 30 MPH
ON FRIDAY. WIND SPEEDS WILL SUBSIDE TO AROUND 5 MPH FRIDAY NIGHT.

&&

.HYDROLOGY...
NO HYDRO PROBLEMS ARE EXPECTED OVER THE NEXT SEVERAL DAYS ASIDE
FROM THE CONTINUED FLOODING ON LAKE CHAMPLAIN. DRY WEATHER IS
EXPECTED TO CONTINUE THROUGH AT LEAST THE FIRST HALF OF THE
WEEKEND...WITH SCATTERED MAINLY LIGHT SHOWERS POSSIBLY SATURDAY
NIGHT INTO SUNDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS
WHICH MAY HAVE BRIEF PERIODS OF HEAVY RAIN...BUT THEY WILL HAVE
LITTLE...IF ANY...EFFECT ON THE RIVERS.

LAKE CHAMPLAIN CONTINUES ABOVE ITS FLOOD ELEVATION. GUSTY NORTH
WESTERLY WINDS DURING THE DAY MAY RAISE THE WATER LEVEL IN THE
SOUTHERN PORTION OF THE LAKE. PLEASE REFER TO STATEMENTS FROM
OUR OFFICE IN BURLINGTON VT FOR DETAILS ON LAKE CHAMPLAIN.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FROST ADVISORY UNTIL 8 AM EDT THIS MORNING FOR NYZ032-033.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...JPV
NEAR TERM...BGM/11/JPV
SHORT TERM...JPV
LONG TERM...BGM
AVIATION...BGM
FIRE WEATHER...JPV
HYDROLOGY...JPV

WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Jun 2, 4:20 PM EDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
420 PM EDT THU JUN 2 2011

NYZ032-033-031100-
NORTHERN HERKIMER-HAMILTON-
420 PM EDT THU JUN 2 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS IN
EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

WIDESPREAD FROST OR AREAS OF FROST ARE POSSIBLE LATE FRIDAY NIGHT
INTO EARLY SATURDAY MORNING AS TEMPERATURES ARE EXPECTED TO DROP
INTO THE LOWER TO MID 30S. IF THE THREAT OF FROST BECOMES MORE
CERTAIN THEN FREEZE WARNINGS AND OR FROST ADVISORIES WILL BE
ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ042-031100-
NORTHERN WARREN-
420 PM EDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WARREN COUNTY IN
EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WIDESPREAD FROST OR AREAS OF FROST ARE POSSIBLE LATE FRIDAY NIGHT
INTO EARLY SATURDAY MORNING AS TEMPERATURES ARE EXPECTED TO DROP
INTO THE LOWER TO MID 30S. IF THE THREAT OF FROST BECOMES MORE
CERTAIN THEN FREEZE WARNINGS AND OR FROST ADVISORIES WILL BE
ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ038>041-043-047>054-058>061-063>066-082>084-
VTZ013>015-031100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
420 PM EDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK
EXCLUDING THE WESTERN AND SOUTHERN ADIRONDACKS AND SOUTHERN
VERMONT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in New York, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.